# SDR DALA2025121209089

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 105,331 hours, 21,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Broken
- Location: Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWING VALVE ASSY. HAS BROKEN PIN ASSY,  WARNING STREAMER.   REMOVED AND INSTALLED NEW UNDERWING VALVE PIN ASSY IAW-B767 AMM- 25-65-00 (1346790)
